# SDR CA010725032

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,285 hours
- Engine: Allsn 250C30S
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 7625100702043
- Condition: Sheared
- Location: Mlg Door
- Part time: 1,882 hours, 3,409 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAIN LANDING GEAR RETRACTION AND EXTENSION PILOTS NOTED A SLIGHT YAW. THEY ASSUMED IT TO BE CASUED BY DIFFERNECE IN RETRACTION RATES OF LANDING GEAR. UPON LANDING AT BASE, THE ENGINEER NOTED THAT THE GEAR DOOR WAS LOWER THAN THE RIGHT. INVESTIGATION REVEALED THAT THE LANDING GEAR DOOR LINK WAS REPLACED WITH A NEW ONE AND THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
